# SDR GTIA2019020503139

- Difficulty date: February 5, 2019
- Submitted: February 8, 2019
- Operation: Air carrier
- Aircraft: N903NK
- Make and model: Airbus A320-271N
- Aircraft serial: 7011
- Aircraft time: 7,279 hours, 3,257 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 1
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DIRTY SOCK SMELL PASSING 10000 MSL ON DESCENT. REPORTED FROM CABIN. ALSO DETECTED IN COCKPIT-TSM 05-50-00-810-831-A. ENG RUNS COMPLETED IAW AMM 71-00-00. BLEEDS AND PACKS ISOLATED. PACK #1 APPEARS TO BE SOURCE. ODOR STRONGEST IN AFT CABIN. PACK #1 WILL BE PLACED ON MEL. REF LOG PAGE #2485397-2 FOR MEL
